# SDR AALA202307054614

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A320*
- Aircraft serial: 5795
- Aircraft time: 30,837 hours, 12,246 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: C13043BA05
- Part serial: C13043041384
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 32,548 hours, 13,187 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON DESCENT INTO CLT DUE TO A STRONG ELECTRICAL SMELL, FLIGHT CREW DONNED OXYGEN MASKS AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. FLIGHT CREW REPORTED THAT THE SMELL DISAPPEARED AFTER ENGINE SHUTDOWN. MAINTENANCE DETERMINED THE SOURCE OF THE SMELL WAS DUE TO THE FAILURE OF THE #2 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) WHICH WAS REPLACED PER AMM 22-83-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
